# SDR SWAA051491

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 4,142 hours, 2,343 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 141A1715
- Condition: Cracked
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR UPPER GATE AFT CORNER CRACKED.  MX FERRY TO DALLAS FOR REPAIRS.  REMOVED AND REPLACED UPPER GATE PER MM.
